# SDR CWQR20121221054

- Difficulty date: December 21, 2012
- Submitted: December 21, 2012
- Operation: General aviation
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 3,709 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 69542006
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT CAME IN WITH A REPORTED TREND SHIFT IN ITT.  DURING AN ENGINE RUN, FOUND A BLEED AIR LEAK ON THE TOP SIDE OF THE RT ENGINE.  REMOVED CLAMP AND FOUND THE TUBE MATING FLANGE CRACKED.
